# SDR CA000714003

- Difficulty date: June 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULE BORESCOPE INSPECTION SEVERAL STAGE ON COMPRESSOR BLADES ON NR 1 ENGINE, FOUND NICKS.
